THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 335
  • Download : 0
We explicitly construct a thin basis for the set M of monic polynomials in one variable t over a finite field F-q
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2013-03
Language
English
Article Type
Article
Citation

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405

ISSN
1015-8634
DOI
10.4134/BKMS.2013.50.2.399
URI
http://hdl.handle.net/10203/213004
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0